CSpace
Silnikov's orbit in coupled Duffing's systems
Xu, PC; Jing, ZJ
2000-05-01
Source PublicationCHAOS SOLITONS & FRACTALS
ISSN0960-0779
Volume11Issue:6Pages:853-858
AbstractThe existence of Silnikov's orbit is demonstrated in coupled Duffing's equation using Melnikov's method and Geometrical singular perturbation theory. The numerical simulations are also given for a special coupled Duffing's system. (C) 2000 Elsevier Science Ltd. All rights reserved.
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Multidisciplinary ; Physics, Mathematical
WOS IDWOS:000085247500004
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15455
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xu, PC,Jing, ZJ. Silnikov's orbit in coupled Duffing's systems[J]. CHAOS SOLITONS & FRACTALS,2000,11(6):853-858.
APA Xu, PC,&Jing, ZJ.(2000).Silnikov's orbit in coupled Duffing's systems.CHAOS SOLITONS & FRACTALS,11(6),853-858.
MLA Xu, PC,et al."Silnikov's orbit in coupled Duffing's systems".CHAOS SOLITONS & FRACTALS 11.6(2000):853-858.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, PC]'s Articles
[Jing, ZJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, PC]'s Articles
[Jing, ZJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, PC]'s Articles
[Jing, ZJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.